# SDR FDEA202110182646

- Difficulty date: October 18, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 76,512 hours, 22,614 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559057
- Condition: Corroded
- Location: Bs 1400-1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE - CREASE BEAM INBD CHORD   CORRODED, BETWEEN STA1400 AND STA1620, RBL64.4 COMPLIED WITH FEDEX EA: F-5321-T0364905 PT1, EA TITLE: FUSELAGE - CARGO COMP   FLOORS - CREASE BEAM INNER CHORD, STA1400-STA1620, RH SIDE, EXTENSIVE CORROSION -   SPLICE REPAIR. REPAIRED MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE - CREASE   BEAM INBD CHORD, BETWEEN STA1400 AND STA1620, RBL64.4. THIS IS A PERMANENT   CATGORY A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100. REFER TO WRI: 53217592 FOR   WORK DETAIL.
